5 doctors weighed in:

Stopped taking 875mg amox for tooth infection because caused severe headaches-3 days later still getting headaches-is this normal?

5 doctors weighed in
Dr. Brian Dyess
Surgery - Oral & Maxillofacial
3 doctors agree

In brief: Not normal

Headaches are not an anticipated side effect of amoxicillin, so i would look for other causes.
Either the tooth related infection or possibly something else. Check with your prescribing dentist, or your physician.

In brief: Not normal

Headaches are not an anticipated side effect of amoxicillin, so i would look for other causes.
Either the tooth related infection or possibly something else. Check with your prescribing dentist, or your physician.
Thank
Dr. Gary Sandler
Dentistry
1 doctor agrees

In brief: Mx reaction?

Personally, i doubt the headaches are related to the amoxicillin, especially since they continued after you stopped taking them. Further, if you have a tooth infection, this needs to be treated and you should still be on antibiotic coverage.
I strongly recommend that you have your dentist consider switching medication and address the infection asap. You may need to see md for headaches.

In brief: Mx reaction?

Personally, i doubt the headaches are related to the amoxicillin, especially since they continued after you stopped taking them. Further, if you have a tooth infection, this needs to be treated and you should still be on antibiotic coverage.
I strongly recommend that you have your dentist consider switching medication and address the infection asap. You may need to see md for headaches.
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
25 years in practice
179K people helped
Continue
111,000 doctors available